Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 12, NWS Green Bay, WI

October 22, 2009

NWS Green Bay, WI issued this gale warning at Oct 22, 2009, 3:53 PM CDT. It took effect at Oct 23, 2009, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2009, 3:53 PM CDT (20:53 UTC)
In effect from
Oct 23, 2009, 7:00 AM CDT
Expired
Oct 23, 2009, 7:00 PM CDT
In force
12 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WHUS73 KGRB 222053
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
353 PM CDT THU OCT 22 2009

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH FRIDAY...

.LOW PRESSURE APPROACHING FROM THE CENTRAL PLAINS WILL PRODUCE
GUSTY NORTHEAST TO EAST WINDS THROUGH FRIDAY ALONG WITH BUILDING
WAVES.

LMZ521-522-541>543-230500-
/O.EXT.KGRB.SC.Y.0058.000000T0000Z-091023T1200Z/
/O.NEW.KGRB.GL.W.0012.091023T1200Z-091024T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
353 PM CDT THU OCT 22 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT FRIDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY. THE
SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT FRIDAY. 

NORTHEAST WINDS WILL OF 20 TO 25 KNOTS WITH GALE FORCE GUSTS WILL
CONTINUE TONIGHT...THEN SHIFT TO THE EAST OVERNIGHT. ON
FRIDAY...EAST TO NORTHEAST WINDS TO 30 KNOTS WITH FREQUENT GALE
FORCE GUSTS TO 35 KNOTS ARE EXPECTED. WAVES WILL INCREASE TO 6 TO
9 FEET ON LAKE MICHIGAN...AND TO 4 TO 7 FEET ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
BERSCH
5 follow-up statements
387 
WHUS73 KGRB 230230
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
930 PM CDT THU OCT 22 2009

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH FRIDAY...

.A DEEPENING LOW PRESSURE SYSTEM ACROSS THE CENTRAL PLAINS WILL
MOVE NORTHEAST TO CENTRAL LAKE MICHIGAN BY FRIDAY NIGHT. THIS
SYSTEM WILL PRODUCE BLUSTERY EAST TO NORTHEAST WINDS AND HIGH
WAVES.

LMZ521-522-541>543-231030-
/O.CON.KGRB.SC.Y.0058.000000T0000Z-091023T1200Z/
/O.CON.KGRB.GL.W.0012.091023T1200Z-091024T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
930 PM CDT THU OCT 22 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 7 PM CDT FRIDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY. 

NORTHEAST WINDS OF 30 KTS...WILL INCREASE TO 35 KT GALES OVERNIGHT
AND CONTINUE THROUGH MUCH OF FRIDAY...WITH GUSTS TO 40 KTS LIKELY. WAVES
WILL INCREASE TO 6 TO 9 FEET ON LAKE MICHIGAN...AND TO 4 TO 7 FEET
ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
514 
WHUS73 KGRB 230927
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
427 AM CDT FRI OCT 23 2009

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE TODAY...

.LOW PRESSURE MOVING FROM THE CENTRAL PLAINS TO SAULT SAINTE MARIE 
WILL PRODUCE STRONG EAST TO NORTHEAST WINDS AND HIGH WAVES.

LMZ521-522-541>543-231730-
/O.CON.KGRB.SC.Y.0058.000000T0000Z-091023T1200Z/
/O.CON.KGRB.GL.W.0012.091023T1200Z-091024T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
427 AM CDT FRI OCT 23 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

NORTHEAST WINDS OF 30 KTS...WITH GALE FORCE GUSTS TO 40 KNOTS ARE
EXPECTED TODAY. WAVES WILL INCREASE TO 6 TO 9 FEET ON LAKE
MICHIGAN...AND TO 4 TO 7 FEET ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$
911 
WHUS73 KGRB 231534
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1034 AM CDT FRI OCT 23 2009

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THROUGH TONIGHT...

. STRONG LOW PRESSURE WILL MOVE NORTHEAST THROUGH THE REGION...AND
PRODUCE STRONG EAST TO NORTHEAST WINDS AND HIGH WAVES.

LMZ521-522-541>543-232345-
/O.CON.KGRB.GL.W.0012.000000T0000Z-091024T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1034 AM CDT FRI OCT 23 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHEAST WINDS OF 30 KTS...WITH GALE FORCE GUSTS TO 40 KNOTS ARE
EXPECTED. WAVES WILL INCREASE TO 6 TO 9 FEET ON LAKE
MICHIGAN...AND TO 4 TO 7 FEET ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
224 
WHUS73 KGRB 232115
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
415 PM CDT FRI OCT 23 2009

...GUSTY WINDS AND HIGH WAVES WILL CONTINUE THIS EVENING...

.AN INTENSE LOW PRESSURE SYSTEM OVER SOUTHEAST WISCONSIN...
WILL MOVE NORTHEAST INTO LOWER MICHIGAN LATER THIS EVENING.
THIS SYSTEM WILL CONTINUE TO PRODUCE STRONG EAST TO NORTHEAST
WINDS ALONG WITH HIGHS WAVES ON THE BAY AND LAKE UNTIL LATER
THIS EVENING...WHEN THE LOW PASSES MORE TO THE EAST OF THE
REGION. 

LMZ521-522-541>543-240000-
/O.CON.KGRB.GL.W.0012.000000T0000Z-091024T0000Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
415 PM CDT FRI OCT 23 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

NORTHEAST WINDS 20 TO 25 KTS...WITH FREQUENT GALE FORCE GUSTS
TO 35 KNOTS...SHOULD CONTINUE UNTIL THE MIDDLE TO THE EVENING.
THEN WINDS SHOULD BEGING TO VEER TO THE NORTHWEST AND DIMINISH
OVERNIGHT. WAVES WILL CONTINUE AS HIGH AS 4 TO 7 FEET ALONG THE
NEARSHORE WATERS OF LAKE MICHIGAN THROUGH THE EARLY EVENING...
WHILE WAVES OF 3 TO 5 FT CAN BE EXPECTED ALONG THE EASTERN BAY
OF GRREN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
444 
WHUS73 KGRB 240000
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
700 PM CDT FRI OCT 23 2009

...GALE FORCE WINDS DIMINISHING...

.AS A LOW PRESSURE SYSTEM TRACKS OVER NORTHERN LAKE
MICHIGAN...WINDS WILL DIMINISH AND TURN TO THE NORTHWEST. 

LMZ521-522-541>543-240800-
/O.EXP.KGRB.GL.W.0012.000000T0000Z-091024T0000Z/
/O.NEW.KGRB.SC.Y.0059.091024T0000Z-091024T1200Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
700 PM CDT FRI OCT 23 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY...
...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. THE
GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

WINDS WILL DIMINISH TO 15 TO 25 KTS AND TURN NORTHWEST THIS
EVENING. A FEW EVENING GALES TO 35 KTS WILL LINGER THROUGH 8 PM 
OVER NORTHERN DOOR COUNTY BEFORE DIMINISHING.  WAVES WILL CONTINUE
AS HIGH AS 4 TO 7 FEET ALONG THE NEARSHORE WATERS OF LAKE MICHIGAN
THROUGH THE MID EVENING...BEFORE GRADUALLY SUBSIDING. WAVES OF 3
TO 5 FT CAN BE EXPECTED ALONG THE EASTERN BAY OF GREEN BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
TH

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 22, 3:51 PM CDT, 2 minutes earlier.

Area forecast discussion, Oct 22, 3:51 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
351 PM CDT THU OCT 22 2009

.SHORT TERM...TONIGHT AND FRIDAY. PRECIPITATION AREA DID NOT GET
TOO FAR SOUTH TODAY...BEFORE BEGINNING TO LIFT BACK TO THE NORTH
LATE THIS AFTERNOON. CLOUDS HUNG IN TIGHT TODAY...WITH MID/HIGH
LEVEL CLOUDS QUICKLY OVER TAKING THE STATE. TEMPERATURES NEVER
GOT OUT OF THE UPPER 30S NORTH CENTRAL. FORECAST CONCERNS
TONIGHT ARE THE EFFECTS THESE TEMPERATURES WILL HAVE ON PCPN TYPE FORECAST.

UPPER LOW OVER CENTRAL PLAINS TO LIFT NORTH THROUGH THE STATE THIS
PERIOD AS SHORT WAVE TROF SHIFTS EAST ALONG CANADIAN BORDER.
MODELS SUGGEST SOME PHASING BETWEEN SYSTEMS...WITH MAJORITY OF
MODELS PRODUCING DEEPER LOW THAN PREVIOUSLY FORECAST. STRONG
ISENTROPIC FORCING EXPECTED OVERNIGHT AND FRIDAY...WITH
WIDESPREAD PCPN TO OVERSPREAD REGION TONIGHT. BUFKIT SOUNDINGS OFF
BOTH GFS AND NAM INDICATE DRY AIR IN PLACE OVER THE NORTH. WITH
CURRENT SURFACE TEMPERATURE TRENDS AND EVAPORATE
COOLING...EXPECT WILL SEE SOME SNOW MIXING IN AT START LATE
TONIGHT/FRI MORN OVER THE NORTH...THOUGH IT IS EXPECTED TO QUICKLY
CHANGE TO RAIN FRI MORNING AS LOW LEVELS WARM. TEMPERATURE
PROFILES BEGIN TO COLAPSE LATE IN THE DAY OVER THE
NORTHWEST/WEST...FOR SOME SNOW MIXING BACK IN. HAVE LIMITED ANY
ACCUMULATIONS TO LESS THAN AN INCH THROUGHOUT THIS TIME FRAME.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY.

MODEL SOLUTIONS WERE IN CLOSER AGREEMENT ON THE TRACK OF THE
SURFACE LOW THAT WAS EXITING THE SOUTHERN PLAINS THIS
AFTERNOON. AND WITH THEIR PHASING OF THE 500MB CLOSED LOW OVER
KANSAS WITH A LOW AMPLITUDE TROUGH ACROSS THE NORTHERN CONUS.

SNOW AMOUNTS ACROSS NORTHERN WISCONSIN ARE STILL A MAJOR SOURCE OF
CONCERN ON FRIDAY NIGHT AS COLD AIR WRAPS AROUND THE SURFACE LOW
AND THE LONG WAVE UPPER TROUGH AXIS REACHES WISCONSIN.
TEMPERATURES AND AMOUNT OF QPF REMAIN A CHALLENGE. HPC
COLLABORATION GRAPHICS HAD AT LEAST ONE INCH OF SNOW ACROSS THE
CWA...AND 2 TO LESS THAN 4 INCHES OVER THE NORTHWEST HALF...DURING
THE 00Z SAT-00Z SUN PERIOD. COBB SNOWFALL ALGORITHM OUTPUT FOR
RHINELANDER SHOWED AN INCREASE FOR THAT PERIOD OVER THE PAST THREE
RUNS OF THE NAM AND GFS. BASED ON THESE FACTORS AND SURROUNDING
SNOWFALL GRIDS...HAVE 1 TO 2 INCHES FRIDAY NIGHT FOR NORTH-CENTRAL
WISCONSIN. WENT FOR LESS THAN AN INCH IN LOCATIONS TO THE EAST AND
SOUTH...AND NO SNOW IN THE LAKESHORE ZONES WHERE TEMPERATURES
SHOULD REMAIN WARM ENOUGH TO KEEP PRECIPITATION IN THE FORM OF
RAIN. THINK MOST OF THE PRECIPITATION WILL BE PRIOR TO 06Z
SATURDAY BUT GRADUALLY HAVE IT WINDING DOWN TO CHANCE POPS IN THE
12Z-18Z SATURDAY PERIOD AS THE UPPER TROUGH AXIS PASSES EAST OF
THE AREA.

WEAK SURFACE RIDGE AND UPPER LEVEL RIDGE SHOULD ACT TO KEEP THE
AREA DRY FOR SATURDAY NIGHT...BEFORE THE NEXT SYSTEM APPROACHES
THE AREA FROM THE WEST. HAVE CONFINED POPS TO CENTRAL AND NORTH CENTRAL
WISCONSIN SUNDAY BEFORE EXPANDING TO INCLUDE THE REST OF THE CWA.
WARM AIR AHEAD OF THE SYSTEM SHOULD KEEP PRECIPITATION IN LIQUID
FORM ON SUNDAY...BUT HAVE RAIN AND SNOW IN THE NORTH SUNDAY NIGHT
AS COLD AIR MOVES INTO THAT PART OF THE STATE.
IN. LITTLE CHANGES MADE TO THE REMAINDER OF THE FORECAST.
&&

.AVIATION...MVFR CIGS THIS EVENING WILL LOWER INTO IFR/LIFR CAT
WITH LARGE AREA OF RAIN LIFTING NORTH INTO THE STATE AS LOW PRESSURE
APPROACHES THE STATE. STRONG PRESSURE GRADIENT AHEAD OF LOW TO
PRODUCE STRONG EAST WINDS MUCH OF FRI.
&&

.MARINE...

A DEEPENING LOW PRESSURE SYSTEM WILL LIFT TO THE NORTHEAST INTO
LOWER LAKE MI BY FRI AFTN. STRONG EAST WINDS ARE EXPECTED AHEAD OF THE
LOW...PRODUCING GALE CONDITIONS OVER THE LAKE ON FRI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TE/MG
Hazardous weather outlook, Oct 22, 3:02 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT THU OCT 22 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
302 PM CDT THU OCT 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

A STORM SYSTEM IS EXPECTED TO TRACK FROM NORTHEAST KANSAS TONIGHT TO
CENTRAL LAKE MICHIGAN BY FRIDAY NIGHT...AND PRODUCE PRECIPITATION
TONIGHT THROUGH FRIDAY NIGHT. THE PRECIPITATION WILL BE MAINLY IN
THE FORM OF RAIN...EXCEPT IN NORTH CENTRAL WISCONSIN WHERE IT MAY
MIX WITH OR CHANGE TO SNOW. A COUPLE INCHES OF SLUSHY SNOW ARE
POSSIBLE IN THESE AREAS. IF THE SNOW IS ABLE TO ACCUMULATE ON
ROADS...HAZARDOUS TRAVEL CONDITIONS MAY RESULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-232015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
302 PM CDT THU OCT 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

WINDS ARE EXPECTED TO INCREASE TO EAST GALES FRIDAY.

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 7:21 PM CDTSmall Craft AdvisoryGRB36 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.